Volume 34, Number 1

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 1, 34 (2016).
 

Full Article
   
Regular Articles:
 
   
Feiyan Xiao and Peng Wang
Strong Predictor-Corrector Methods for Stochastic Pantograph Equations
J. Comp. Math., 34 (2016), pp. 1-11. Abstract

 

Full Article
     
Mahdieh Sattari and Jukka Tuomela
On The Numerical Solution of Elliptic and Parabolic PDE in the Real Projective Plane
J. Comp. Math., 34 (2016), pp. 12-29. Abstract

 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
Jian Cheng, Kun Wang and Tiegang Liu
A General High-Order Multi-Domain Hybrid DG/WENO-FD Method for Hyperbolic
Conservation Laws

J. Comp. Math., 34 (2016), pp. 30-48. Abstract

 

Full Article
     
Xiaofei Zhao
An Exponential Wave Integrator Pseudospectral Method for the Symmetric
Regularized-Long-Wave Equation

J. Comp. Math., 34 (2016), pp. 49-69. Abstract

 

Full Article
     
Anping Liao, Jiaxin Xie and Xiaobo Yang
The Exact Recovery of Sparse Signals Via Orthogonal Matching Pursuit
J. Comp. Math., 34 (2016), pp. 70-86. Abstract

 

Full Article
     
Weihua Tong and Xuecheng Tai
A Variational Approach for Detecting Feature Lines on Meshes
J. Comp. Math., 34 (2016), pp. 87-112. Abstract

 

Full Article
     
[BACK TO MAIN PAGE]